# SDR UIEA2025071000895

- Difficulty date: July 14, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 100,859 hours, 16,937 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO. 2 ENG - RH C-DUCT OUTER GROOVE UPPER AREA CRACK FOUND.  FRAME CRACK AREA REPAIRED AS PER ATLAS AIR EA NO.EA-1978A227 REV.0. NO FURTHER DEFECTS NOTED.
